Cart (Loading....) | Create Account
Close category search window
 

Corrections to “Singularity-Free Dynamic Equations of Open-Chain Mechanisms With General Holonomic and Nonholonomic Joints”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
From, P.J. ; Dept. of Math. Sci. & Technol., Norwegian Univ. of Life Sci., As, Norway ; Duindam, V. ; Stramigioli, S.

This is a correction to [Duindam and Stramigioli, “Singularity-free dynamic equations of open-chain mechanisms with general holonomic and nonholonomic joints,” IEEE Trans. Robot., vol. 24, no. 3, pp. 527-526, Jun. 2008] where the singularity-free dynamic equations of mechanical systems with Euclidean or non-Euclidean configuration spaces are presented. We present the correct explicit expressions of the equations presented in the above referenced paper.

Published in:

Robotics, IEEE Transactions on  (Volume:28 ,  Issue: 6 )

Date of Publication:

Dec. 2012

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.